Almost global convergence to p-dominant equilibrium
William Sandholm
International Journal of Game Theory, 2001, vol. 30, issue 1, 107-116
Abstract:
A population of players repeatedly plays an n strategy symmetric game. Players update their strategies by sampling the behavior of k opponents and playing a best response to the distribution of strategies in the sample. Suppose the game possesses a ${1 \over k}$-dominant strategy which is initially played by a positive fraction of the population. Then if the population size is large enough, play converges to the ${1 \over k}$-dominant equilibrium with arbitrarily high probability.
Keywords: evolutionary game theory; coordination games (search for similar items in EconPapers)
Date: 2001-10-10
Note: Received December 1999/Revised version November 2000
References: Add references at CitEc
Citations: View citations in EconPapers (33)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/1030001/10300107.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
Working Paper: Almost global convergence to p-dominant equilibrium (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2001:i:1:p:107-116
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().